# SDR 2002FA0000610

- Difficulty date: January 7, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft serial: 23776
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778552
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 22,868 hours
- Component: Actuator, Boeing
- Component part number: 65C3475111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS ARE BROKEN IN THE AUXILIARY BRAKE SYSTEMS.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL.  SPRINGS (PN 69-77855-1) ARE TO BE REPLACED WITH (PN 69-77855-2).  SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO SERIAL NUMBER KEO1730 PER MFG SL.
